# SDR FDEA201807031626

- Difficulty date: July 3, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,017 hours, 25,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 60B100078
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRE-DEPARTURE CHECK, ON RT ARM SLIDE LIGHT PARTIALLY IS WORKING AND DOOR IS DIFFICULT TO ARM. FOUND DAMAGED BEARING IN EMER DOOR MECHANISM, REPLACED.  ADJUSTED/TESTED GIRT BAR MECHANISM PER MM, OPS OK.
